Une condition suffisante pour l’irréductibilité d’une induite parabolique de GL (m,D)
[A sufficient condition for the irreducibility of a parabolically induced representation of GL (m,D)]
Annales de l'Institut Fourier, Volume 63 (2013) no. 6, pp. 2239-2266.

In the representation theory of GL n (and its inner forms) over a non-archimedean local field there are two classification schemes due to Zelevinsky and Langlands in which the building blocks are certain segment representations Z(Δ) and L(Δ). We give a necessary and sufficient criterion for the irreducibility of the parabolic induction Z(Δ)×L(Δ ' ) of segments Δ, Δ ' . As a consequence we obtain new sufficient conditions for irreducibility of parabolic induction of arbitrary representations. This is particularly useful for the so called ladder representations.

Dans la théorie des représentations de GL n (et ses formes intérieures) sur un corps local non-archimédien, nous disposons de deux classifications, dues à Zelevinsky et Langlands, construites à partir de certaines représentations segments Z(Δ) et L(Δ). Nous donnons une condition nécessaire et suffisante pour l’irréductibilité de l’induite parabolique Z(Δ)×L(Δ ' ) des segments Δ, Δ ' . On en déduit des nouvelles conditions suffisantes pour l’irréductibilité d’une induite parabolique de représentations quelconques. Ce critère est particulièrement pratique pour les représentations dites en échelle.

DOI: 10.5802/aif.2828
Classification: 22E50
Keywords: induced representation, irreducibility, ladder representation
Badulescu, Ioan 1; Lapid, Erez 2; Mínguez, Alberto 3

1 Université Montpellier 2 Institut de Mathématiques et de Modélisation de Montpellier Case courrier 051 34095 Montpellier cedex 5 (France)
2 Hebrew University of Jerusalem Institute of Mathematics Jerusalem 91904 (Israel)
3 Université Pierre et Marie Curie Institut de Mathématiques de Jussieu 4, place Jussieu 75005 Paris (France)
@article{AIF_2013__63_6_2239_0,
     author = {Badulescu, Ioan and Lapid, Erez and M{\'\i}nguez, Alberto},
     title = {Une condition suffisante pour l{\textquoteright}irr\'eductibilit\'e d{\textquoteright}une induite parabolique de ${\rm GL}(m,{\rm D})$},
     journal = {Annales de l'Institut Fourier},
     pages = {2239--2266},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {63},
     number = {6},
     year = {2013},
     doi = {10.5802/aif.2828},
     mrnumber = {3237446},
     zbl = {06325432},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.2828/}
}
TY  - JOUR
AU  - Badulescu, Ioan
AU  - Lapid, Erez
AU  - Mínguez, Alberto
TI  - Une condition suffisante pour l’irréductibilité d’une induite parabolique de ${\rm GL}(m,{\rm D})$
JO  - Annales de l'Institut Fourier
PY  - 2013
DA  - 2013///
SP  - 2239
EP  - 2266
VL  - 63
IS  - 6
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.2828/
UR  - https://www.ams.org/mathscinet-getitem?mr=3237446
UR  - https://zbmath.org/?q=an%3A06325432
UR  - https://doi.org/10.5802/aif.2828
DO  - 10.5802/aif.2828
LA  - fr
ID  - AIF_2013__63_6_2239_0
ER  - 
%0 Journal Article
%A Badulescu, Ioan
%A Lapid, Erez
%A Mínguez, Alberto
%T Une condition suffisante pour l’irréductibilité d’une induite parabolique de ${\rm GL}(m,{\rm D})$
%J Annales de l'Institut Fourier
%D 2013
%P 2239-2266
%V 63
%N 6
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2828
%R 10.5802/aif.2828
%G fr
%F AIF_2013__63_6_2239_0
Badulescu, Ioan; Lapid, Erez; Mínguez, Alberto. Une condition suffisante pour l’irréductibilité d’une induite parabolique de ${\rm GL}(m,{\rm D})$. Annales de l'Institut Fourier, Volume 63 (2013) no. 6, pp. 2239-2266. doi : 10.5802/aif.2828. http://www.numdam.org/articles/10.5802/aif.2828/

[1] Aubert, Anne-Marie Dualité dans le groupe de Grothendieck de la catégorie des représentations lisses de longueur finie d’un groupe réductif p-adique, Trans. Amer. Math. Soc., Volume 347 (1995) no. 6, pp. 2179-2189 | MR | Zbl

[2] Badulescu, Alexandre Ioan; Renard, David Zelevinsky involution and Moeglin-Waldspurger algorithm for GL n (D), Functional analysis IX (Various Publ. Ser. (Aarhus)), Volume 48, Univ. Aarhus, Aarhus, 2007, pp. 9-15 | MR

[3] Badulescu, Alexandru Ioan On p-adic Speh representations (à paraître au Bulletin de la SMF)

[4] Badulescu, Alexandru Ioan Un résultat d’irréductibilité en caractéristique non nulle, Tohoku Math. J. (2), Volume 56 (2004) no. 4, pp. 583-592 | DOI | Zbl

[5] Badulescu, Alexandru Ioan Jacquet-Langlands et unitarisabilité, J. Inst. Math. Jussieu, Volume 6 (2007) no. 3, pp. 349-379 | DOI | MR | Zbl

[6] Badulescu, Alexandru Ioan Global Jacquet-Langlands correspondence, multiplicity one and classification of automorphic representations, Invent. Math., Volume 172(2) (2008), pp. 383-438 (With an appendix by N. Grbac) | DOI | MR | Zbl

[7] Badulescu, Alexandru Ioan; Henniart, Guy; Lemaire, Bertrand; Sécherre, Vincent Sur le dual unitaire de GL (r,D), Amer. J. Math., Volume 132 (2010), pp. 1365-1396 | DOI | MR | Zbl

[8] Bernstein, I. N.; Zelevinsky, A. V. Induced representations of reductive p-adic groups. I, Ann. Sci. École Norm. Sup. (4), Volume 10 (1977) no. 4, pp. 441-472 | Numdam | MR | Zbl

[9] Bernstein, Joseph N. P-invariant distributions on GL (N) and the classification of unitary representations of GL (N) (non-Archimedean case), Lie group representations, II (College Park, Md., 1982/1983) (Lecture Notes in Math.), Volume 1041, Springer, Berlin, 1984, pp. 50-102 | MR | Zbl

[10] Boyer, Pascal Monodromie du faisceau pervers des cycles évanescents de quelques variétés de Shimura simples, Invent. Math., Volume 177 (2009), pp. 239-280 | DOI | MR | Zbl

[11] Chenevier, Gaëtan; Renard, David Characters of Speh representations and Lewis Caroll identity, Represent. Theory, Volume 12 (2008), pp. 447-452 | DOI | MR | Zbl

[12] Deligne, P.; Kazhdan, D.; Vignéras, M.-F. Représentations des algèbres centrales simples p-adiques, Representations of reductive groups over a local field (Travaux en Cours), Hermann, Paris, 1984, pp. 33-117 | MR | Zbl

[13] Lapid, Erez; Mínguez, Alberto On a determinantal formula of Tadić (à paraître à Amer. J. of Math.)

[14] Mínguez, Alberto Correspondance de Howe explicite : paires duales de type II, Ann. Sci. Éc. Norm. Supér. (4), Volume 41 (2008) no. 5, pp. 717-741 | Numdam | MR | Zbl

[15] Mínguez, Alberto Sur l’irréductibilité d’une induite parabolique, J. Reine Angew. Math., Volume 629 (2009), pp. 107-131 | MR | Zbl

[16] Mínguez, Alberto; Sécherre, Vincent Représentations banales de GL (m,D) (à paraître dans Compositio Math.)

[17] Mínguez, Alberto; Sécherre, Vincent Représentations lisses modulo de GL (m,D) (preprint, available at http://www.math.jussue.fr/~minguez)

[18] Mœglin, C.; Waldspurger, J.-L. Sur l’involution de Zelevinski, J. Reine Angew. Math., Volume 372 (1986), pp. 136-177 | MR | Zbl

[19] Mœglin, C.; Waldspurger, J.-L. Le spectre résiduel de GL (n), Ann. Sci. École Norm. Sup. (4), Volume 22 (1989) no. 4, pp. 605-674 | Numdam | MR | Zbl

[20] Sécherre, Vincent Proof of the Tadić conjecture (U0) on the unitary dual of GL m (D), J. Reine Angew. Math., Volume 626 (2009), pp. 187-203 | DOI | MR | Zbl

[21] Tadić, Marko Induced representations of GL (n,A) for p-adic division algebras A, J. Reine Angew. Math., Volume 405 (1990), pp. 48-77 | MR | Zbl

[22] Tadić, Marko On characters of irreducible unitary representations of general linear groups, Abh. Math. Sem. Univ. Hamburg, Volume 65 (1995), pp. 341-363 | DOI | MR | Zbl

[23] Tadić, Marko Representation theory of GL (n) over a p-adic division algebra and unitarity in the Jacquet-Langlands correspondence, Pacific J. Math., Volume 223 (2006) no. 1, pp. 167-200 | DOI | MR | Zbl

[24] Zelevinsky, A. V. Induced representations of reductive p-adic groups. II. On irreducible representations of GL (n), Ann. Sci. École Norm. Sup. (4), Volume 13 (1980) no. 2, pp. 165-210 | Numdam | MR | Zbl

Cited by Sources: